# SDR DALA2018080604865

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 75,494 hours, 56,304 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST CLASS LAVATORY SMOKE DETECTOR WAS CHIRPING. R & R THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-17, CHECKED NORMAL.
